# SDR AWXA0000273

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 56,189 hours, 46,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE, R-2 EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSEMBLY, OPS CK GOOD.
